# SDR R61A201605080334

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 523 hours, 322 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW RECEIVED A CABIN ALT HIGH WARNING, WITH THE ALT GOING TO 11K AT 26K. CREW PERFORMED AN EMERGENCY DECENT, DECLARED AN EMERGENCY AND CONTINUED TO DESTINATION WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A RESET OF THE POWER AND THE AMS AND DID AN OPS CHECKED OF PACK 2 AND THE CPCS IAW AMM AND OPS CHECKED GOOD.
